Spastipan Plus Tablet (Hyoscine Butylbromide & Paracetamol) by Life Pharmaceutical Company

Drug Category: Anticholinergic/ Analgesic

Indication:  Hyoscine (Butylbromide) is primarily indicated in conditions like Acute spasm and spasm in diagnostic procedures, Aspiration prophylaxis, Bradycardia, Cycloplegia induction, Drying secretions, amnesia, Iritis, Irritable bowel syndrome, Motion sickness, Mydriasis induction, Reduction of excessive respiratory secretions (death rattle) in palliative care, Smooth muscle spasm, Symptomatic relief of GI-disorders, The pain of bowel colic in palliative care, Uveitis.

Paracetamol is primarily indicated in conditions like Ear pain, Fever, Headache, Malaise, Migraine, Mild to moderate pain, Pain, Post-vaccine reaction, Short-bowel syndrome, Tobacco amblyopia and leber’s optic atrophy, Toothache.

Composition:

Each Tablet contains:

  • Hyoscine Butylbromide……………..10mg
  • Paracetamol……………………………500mg

Pharmacological Action:

  • Hyoscine (Butylbromide): used as an antispasmodic agent. Hyoscine (Butylbromide) also used as an antiemetic for travel sickness.
  • Paracetamol: is analgesic and antipyretic agent. Paracetamol is the active metabolite of phenacetin, responsible for its analgesic effect. Paracetamol is a weak prostaglandin inhibitor in peripheral tissues and possesses no significant antinflammatory effects. Paracetamol is one of the most important drug used for the treatment of mild to moderate pain when an antinfalmmatory effect is not necessary. Paracetamol is preferred over aspirin as an analgesic/antipyretic for patients in whom aspirin is contraindicated, such as those who have a history of gastric ulcer or a coagulation disorder.

Presentation:

  • Tablets

For More Information

Write a Reply or Comment

Your email address will not be published.

Time limit is exhausted. Please reload the CAPTCHA.